# SDR SWAA2024090622303

- Difficulty date: August 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CL AT LOWER FUSELAGE 2024-473211<[01] TOOL USED: CALIPER P/N:500-464 S/N:B17030933 DUE DATE:07-NOV-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25/JAN/25;[03] TOOL USED: SCALE: P/N:CR5200 S/N:8343110809 DUE DATE:28-FEB-25;[04] TOOL USED HOTBONDER: P/N: HCS9200B-AV S/N:18185733 DUE DATE:25-JAN-25;[05] TOOL USED: HOTBONDER P/N HCS9200B-AV S/N 18196021 DUE DATE 15/FEB/25;[06] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[07] TOOL USED: MULTIMETER P/N: FLUKE 87-5 S/N: 32040127; DUE DATE: 28-NOV-24.;[08] REPAIRED ACCESS PANEL 193CL AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6; SEE INDIVIDUAL SIGNSOFF BELOW;[09] JOB TASK COMPLETED.
